Please help - Need support and advice re: Famcyclovir/Celebrex

Messages
4
Likes
7
Hi Everyone

I'm new on here and could really use some advice. I started the famcyclovir 250 bid/Celebrex 10 days ago and have never felt worse. I feel like I have a constant flu that waxes and wanes. I am not sure if the dose is too low or if I should call it a day and give up. I feel very alone with this. My gp knows nothing about the protocol - he agreed only because I asked to give it a try and he's like, "yeah whatev". Asking questions and hoping for some advice and answers from him is useless - so I'm putting this out to you kind people. Is this reaction normal. Famcylocivr has helped me in the past but as a one time dose preventative. It would settle things down for a few weeks until I get hit with another flare. I feel very discouraged and afraid I have made things worse. I would really appreciate some words of wisdom.

Much thanks

Colleen
 

Shoshana

Northern USA
Messages
5,518
Likes
18,316
Location
Northern USA
I do not know anything about it, Colleen, but I am sorry you are having such a bad time, and with no one knowledgeable to ask.

I hope that someone here will have some ideas for you.
I want to say hello and welcome to you, too.
 

Shoshana

Northern USA
Messages
5,518
Likes
18,316
Location
Northern USA
There was a thread entitled something like "Has anyone tried Dr..... " that was started by Jesse2233, in late 2017, that talked about those 2 meds and others.

I do not know how to link it here, so that Colleen could look at it and see if it has any helpful info for her or not.

Perhaps a moderator could do that? @IThinkImTurningJapanese or other moderators?
 

Shoshana

Northern USA
Messages
5,518
Likes
18,316
Location
Northern USA
Thank you !!! @IThinkImTurningJapanese

Colleen,
I myself, might consider, stopping them, if I could not find info telling me that these worse symptoms are okay and expected and will decrease.
ANd then, later, I might then, when the newer worse symptoms decrease, I might try a re-start ,
with just one of them, at a lower dose and frequency, to see how I tolerate that 1 of the 2 meds, first.

If I could manage, I would increase it EXTREMELY slowly, and at some point, add the 2nd one, in VERY low dose at first.

That is what I might do, if I could not find the info I needed for any better decision. I don't know if this is a good path for you or not.
Perhaps talk to a pharmacist or chemist, about which reactions would be okay, and which reactions signal that you are allergic or harmed by the med? They don't know about our illnesses, but they know a lot about the meds. And they can also look up, common okay reactions/side effects, and which side effects are NOT okay and Not safe to continue.

Just my ideas, for you to think about. It is so rough. You tried these, hoping they would help. Now you are worse and cant tell if they will never help or will, in time. If you should stop or not. Very difficult. And very disappointing for you, as well!
 
Messages
3,038
Likes
4,525
Location
USA
Hi Everyone

I'm new on here and could really use some advice. I started the famcyclovir 250 bid/Celebrex 10 days ago and have never felt worse. I feel like I have a constant flu that waxes and wanes. I am not sure if the dose is too low or if I should call it a day and give up. I feel very alone with this. My gp knows nothing about the protocol - he agreed only because I asked to give it a try and he's like, "yeah whatev". Asking questions and hoping for some advice and answers from him is useless - so I'm putting this out to you kind people. Is this reaction normal. Famcylocivr has helped me in the past but as a one time dose preventative. It would settle things down for a few weeks until I get hit with another flare. I feel very discouraged and afraid I have made things worse. I would really appreciate some words of wisdom.

Much thanks

Colleen
I hope you didn’t start on the whole dose!!!!

If you did you stop ( talk to your doctor, I am not doctor but here is what I would do).
Wait for system to calm down (3 days or so), take one quater of a pill once a day then increase every other day, then everyday and tritate every 2 weeks by one quater if you are stable. If you feel worst ( not doing anything to cause that) then go back to safe dosese until
You can go up again. If I would start that high I would feel like crap too!!!!
Celebrex should not be an issue, I started at full dose but some plp are more delicate so you might have to slowly introduce.